Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. The Chow of S (inverted right perpendicular n inverted left perpendicular) and the universal subscheme

The Chow of S (inverted right perpendicular n inverted left perpendicular) and the universal subscheme

Thumbnail Image
Download
Name

Tautological.pdf

Description
Accepted version
Size

333.43 KB

Format

Adobe PDF

Checksum (MD5)

43a4c927c942f81f20702f33690d9e7e

sword-2021-06-09T17:01:02.original.xml (130 B)
Original SWORD entry document
Author(s)
Negut, Andrei
Date Issued
2020
Journal
Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie
Publisher
Societatea de Științe Matematice din România
Citation
Negut, Andrei. "The Chow of S (inverted right perpendicular n inverted left perpendicular) and the universal subscheme." Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie 64, 3 (2020): 385-394.
Version
Author's final manuscript
Abstract
We prove that any element in the Chow ring of the Hilbert scheme Hilbn of n points on a smooth surface S is a universal class, i.e. the push-forward of a polynomial in the Chern classes of the universal subschemes on Hilb[subscript n] x S[superscript K] for some k ∈N, with coefficients pulled back from the Chow of S[superscript K].
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
https://hdl.handle.net/1721.1/130929
DOI of Published Version
https://ssmr.ro/bulletin/volumes/63-4/node7.html
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.